# SDR 99ZZZX3973

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411MX
- Make and model: Bag JETSTM3101
- Aircraft serial: 660
- Engine: Garrtt TPE33110U
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Worn
- Location: Starter/Gen
- Component: 23079009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR BEARINGS WORN.  CAUSED RESONANT VIBRATION THAT CRACKED OIL LINE.
